Differential and Integral Equations

Complex-valued time-periodic solutions and breathers of nonlinear wave equations

Michael W. Smiley

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 4 (1991), 851-859.

First available in Project Euclid: 14 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 47H15


Smiley, Michael W. Complex-valued time-periodic solutions and breathers of nonlinear wave equations. Differential Integral Equations 4 (1991), no. 4, 851--859. https://projecteuclid.org/euclid.die/1371225019

Export citation